PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 139 | 2 | 141-174
Tytuł artykułu

Stochastic representation of reflecting diffusions corresponding to divergence form operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We obtain a stochastic representation of a diffusion corresponding to a uniformly elliptic divergence form operator with co-normal reflection at the boundary of a bounded $C^2$-domain. We also show that the diffusion is a Dirichlet process for each starting point inside the domain.
Słowa kluczowe
Czasopismo
Rocznik
Tom
139
Numer
2
Strony
141-174
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-15
poprawiono
1999-12-09
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, rozkosz@mat.uni.torun.pl
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, leszeks@mat.uni.torun.pl
Bibliografia
  • [1] D. J. Aldous, Stopping time and tightness, Ann. Probab. 6 (1979), 335-340.
  • [2] D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa 22 (1968), 607-693.
  • [3] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968.
  • [4] F. Coquet and L. Słomiński, On the convergence of Dirichlet processes, Bernoulli 5 (1999), 615-639.
  • [5] H. Föllmer, Dirichlet processes, in: Stochastic Integrals (Durham, 1980), D. Williams (ed.), Lecture Notes in Math. 851, Springer, Berlin, 1981, 476-478.
  • [6] H. Föllmer, P. Protter and A. N. Shiryaev, Quadratic covariation and an extension of Itô's formula, Bernoulli 1 (1995), 149-169.
  • [7] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, 1964.
  • [8] M. Fukushima, On a decomposition of additive functionals in the strict sense for a symmetric Markov process, in: Dirichlet Forms and Stochastic Processes (Beijing, 1993), Z. Ma, M. Röckner and J. Yan (eds.), de Gruyter, Berlin, 1994, 155-169.
  • [9] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, de Gruyter, Berlin, 1994.
  • [10] M. Fukushima and M. Tomisaki, Reflecting diffusions on Lipschitz domains with cusps-analytic construction and Skorokhod representation, Potential Anal. 4 (1995), 377-408.
  • [11] M. Fukushima and M. Tomisaki, Construction and decomposition of reflecting diffusions on Lipschitz domains with Hölder cusps, Probab. Theory Related Fields 106 (1996), 521-557.
  • [12] A. K. Gushchin, The estimates of the solutions of boundary value problems for a second order parabolic equation, Trudy Mat. Inst. Steklov. 126 (1973), 5-45 (in Russian).
  • [13] A. K. Gushchin, Uniform stabilization of solutions of the second mixed problem for a parabolic equation, Mat. Sb. 119 (1982), 451-508 (in Russian).
  • [14] U. G. Haussmann and E. Pardoux, Time reversal of diffusions, Ann. Probab. 14 (1986), 1188-1205.
  • [15] J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, Berlin, 1987.
  • [16] A. Jakubowski, J. Mémin et G. Pages, Convergence en loi des suites d'intégrales stochastiques sur l'espace $D^1$ de Skorokhod, Probab. Theory Related Fields 81 (1989), 111-137.
  • [17] O. A. Ladyzhenskaya, The Boundary Value Problems of Mathematical Physics, Springer, New York, 1985.
  • [18] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasi-Linear Equations of Parabolic Type, Transl. Math. Monogr. 23, Amer. Math. Soc., Providence, RI, 1968.
  • [19] P.-L. Lions and A.-S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1984), 511-537.
  • [20] T. J. Lyons and T. S. Zhang, Decomposition of Dirichlet processes and its application, Ann. Probab. 22 (1994), 494-524.
  • [21] T. J. Lyons and W. A. Zheng, A crossing estimate for the canonical process on a Dirichlet space and a tightness result, Astérisque 157-158 (1988), 249-271.
  • [22] T. J. Lyons and W. A. Zheng, On conditional diffusion processes, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), 243-255.
  • [23] A. Millet, D. Nualart and M. Sanz, Integration by parts and time reversal for diffusion processes, Ann. Probab. 17 (1989) 208-238.
  • [24] A. Rozkosz, Weak convergence of diffusions corresponding to divergence form operators, Stochastics Stochastics Rep. 57 (1996), 129-157.
  • [25] A. Rozkosz, Stochastic representation of diffusions corresponding to divergence form operators, Stochastic Process. Appl. 63 (1996), 11-33.
  • [26] A. Rozkosz, On Dirichlet processes associated with second order divergence form operators, Potential Anal. (2000), to appear.
  • [27] A. Rozkosz and L. Słomiński, On existence and stability of weak solutions of multidimensional stochastic differential equations with measurable coefficients, Stochastic Process. Appl. 37 (1991), 187-197.
  • [28] A. Rozkosz and L. Słomiński, Extended convergence of Dirichlet processes, Stochastics Stochastics Rep. 65 (1998), 79-109.
  • [29] L. Słomiński, Necessary and sufficient conditions for extended convergence of semimartingales, Probab. Math. Statist. 7 (1986), 77-93.
  • [30] D. W. Stroock and S. R. S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math. 24 (1971), 147-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv139i2p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.